# SDR ASOA2015110714058

- Difficulty date: November 7, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 365 FWD FACE BETWEEN 26L & 25L CORRODED.  BEGAN REMOVAL OF CORROSION AT FWD FACE OF FRAME AT FS 365 BETWEEN STR 25L AND 26L IAW SRM 51-21-06-001-001-A01.  PART WILL REQUIRE REPLACEMENT.  REPLACED FRAME 365 IAW SRM 51-42-02-001-001-A01 GREO 670-53-21-687, MAINTENANCE DONE IAW REO 670-53-21-687 ND AMS 2770.  COMPLIED WITH ECTC REO 670-53-21-687 AND GREO 670-53-21-687.
